# SDR UIEA2021080651711

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT AFTER LANDING( PERFORMED ECU BITE IAW FIM TASK 49-11 FT 987. START ABORTED FAULT, FOUND APU OIL LOW, SERVICED APU OIL TO FULL IAW AMM 12-13-04, PERFORMED OPS CHECK OF APU IAW AMM 49-11-00, OPS CHECK GOOD )
